# SDR SWIA200617224

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,217 hours, 7,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 STR 13R ONE CRACKED CLIP, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP P/N 601-350R-52 PO NR 64041 AT STA 625 STR 14R IAW CRJ200 REO601R-53-61-422 SHT 1.
